Alert archive / Pennsylvania / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS State College, PA

May 31, 2010McKean County, Potter County, Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at May 31, 2010, 3:18 PM EDT for McKean County, Potter County, Warren County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2010, 3:18 PM EDT (19:18 UTC)
Expired
May 31, 2010, 6:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties McKean County, PA, Potter County, PA, Warren County, PA

The radar

The State College radar (KCCX), 114 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WGUS51 KCTP 311918
FFWCTP
PAC083-105-123-312215-
/O.NEW.KCTP.FF.W.0009.100531T1918Z-100531T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT MON MAY 31 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCKEAN COUNTY...
  WARREN COUNTY...
  WEST CENTRAL POTTER COUNTY...

* UNTIL 615 PM EDT...

* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS OVER MCKEAN...WARREN 
  AND WEST CENTRAL POTTER COUNTIES. RAINFALL OF AROUND 2 INCHES HAS 
  FALLEN OVER THE PAST 90 MINUTES...AND SIMILAR ADDITIONAL AMOUNTS
  ARE POSSIBLE IN PORTIONS OF THE WARNING AREA OVER THE NEXT FEW
  HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  KANE...WARREN...LUDLOW...MOUNT JEWETT...GRAND VALLEY...TIDIOUTE... 
  GARLAND AND SHEFFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO 
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY 
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

&&

LAT...LON 4196 7823 4187 7809 4164 7822 4162 7955
      4189 7962

$$

FORECASTER: LAMBERT/LACORTE
1 follow-up statement
359 
WGUS71 KCTP 312214
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT MON MAY 31 2010

PAC083-105-123-312223-
/O.EXP.KCTP.FF.W.0009.000000T0000Z-100531T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-WARREN PA-POTTER PA-
614 PM EDT MON MAY 31 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT FOR WEST CENTRAL
POTTER...WARREN AND MCKEAN COUNTIES...

THE HEAVY RAIN HAS MOVED EAST OF THE AREA...DIMINISHING THE THREAT 
FOR FLASH FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KANE AND
WARREN.

LAT...LON 4196 7823 4187 7809 4164 7822 4162 7955
      4189 7962

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 11:52 AM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 31, 11:52 AM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1152 AM EDT MON MAY 31 2010

.SYNOPSIS...
HIGH PRESSURE OFF THE ATLANTIC COAST WILL DIRECT WARMER AND MORE
HUMID AIR INTO THE STATE. SCATTERED SHOWERS AND THUNDERSTORMS
THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AND TUESDAY AS A
COLD FRONT CROSSES THE REGION. HIGH PRESSURE WILL BUILD INTO THE
STATE FOR A BRIEF TIME DURING MID-WEEK BEFORE UNSETTLED WEATHER
RETURNS.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
LLVL MOISTURE/INSTABILITY AND CONVECTIVE CLOUDS WILL INCREASE
STEADILY THIS AFTERNOON...ESPECIALLY ACROSS THE SW HALF TO TWO
THIRDS OF THE CWA. A BLEND OF SFC DEWPOINTS IN THE 65-70F RANGE
/WHICH FALLS ALMOST RIGHT IN THE MIDDLE OF THE HIGH-END GFS'S AND
MUCH LOWER NAM/ WILL BE USED TO FOCUS ON AREAS FOR MORE NUMEROUS
AND STRONGER PULSE TSRA BETWEEN 18Z MONDAY-00Z TUESDAY.

PREVIOUS MAX TEMPS AND POPS LOOK EXCELLENT FOR THIS AFTERNOON AND
EARLY THIS EVENING. THE FEW MODIFICATIONS THAT WERE MADE WERE
INCREASING HOURLY TEMPS THROUGH EARLY THIS AFTERNOON...AND
TRIMMING CLOUD COVER IN THE GRIDS A BIT THROUGH 18-19Z.

AREAS OF SFC-925 LIFTED INDICES...AS LOW AS -9C AND -6C
RESPECTIVELY VIA THE 14Z 13KM RUC ARE SEEN ACROSS ALL OF THE CWA
/EXCEPT FOR OUR FAR NE MTN ZONES WHERE SFC DEWPOINTS SHOULD HOVER
AROUND 60F WITH THE 09Z SREF'S PROB OF CAPE >1000 J/KG AOB 30
PERCENT.

A FAIRLY WEAK...MID/UPPER LEVEL SHORT WAVE WILL DRIFT SLOWLY NE
ACROSS THE UPPER OHIO RIVER VALLEY LATE THIS AFTERNOON AND
INTERACT WITH MESO SCALE BOUNDARIES AND FEATURES LIKE THE RIDGES.

MEAN STORM MOTION WILL BE FROM 220-230 DEG AT NEARLY 20 KTS...WITH
NEW CELL DEVELOPMENT /MBE PROPAGATION/ MAINLY TO THE NORTH AT
SIMILAR SPEEDS.

TEMPS WILL GET SIZZLING HOT THIS AFTERNOON WITH HIGHS BETWEEN 82F AND
91F AREA-WIDE.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/...
DIURNAL CONVECTION SHOULD WANE BY LATE EVENING. BUT...THE FALLING
5H HEIGHTS AND LINGERING BOUNDARIES FROM THE EARLIER POPCORN WILL
KEEP SOME CONVECTION GOING ALL NIGHT. THE NW HALF WILL BE MOST AT
RISK FOR SHRA/TSRA BEFORE SUNRISE. THE FRONT SHOULD BE TO THE SE
OF THE LOWER LAKES BY SUNRISE TUES...AND PUSH THRU FROM NW TO SE
DURING THE DAYLIGHT HRS TUES. SUFFICIENT HEATING SHOULD EXIST IN
ADVANCE OF THE FRONT AND ASSOCD CLOUDINESS TO ADD FUEL TO THE FIRE
AND BRING CAPES BACK INTO THE 1000-1500 RANGE IN THE SE ON TUES.
MAXES WILL RUN BETWEEN 75F AND 85F. SOME CLEARING MAY OCCUR IN THE
FAR NW BEFORE SUNSET AND PUSH DOWN INTO THE LWR SUSQ AFTER
MIDNIGHT. LOWS WILL COOL DOWN CLOSE TO THE DEWPOINTS AND THE AIR
SHOULD GO CALM. A HEALTHY DASH OF LEFTOVER MOISTURE IS ALSO IN THE
MIXER. THIS IS USUALLY A RECIPE FOR FOG...AND WILL CONTINUE TO
MENTION FOR WED AM.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
DRIEST...AND MOST COMFORTABLE PERIOD /HUMIDITY-WISE/ OF THE WEEK
WILL OCCUR TUESDAY NIGHT THROUGH WEDNESDAY AS A RIDGE OF HIGH
PRESSURE DRIFTS EAST ACROSS THE COMMONWEALTH.

DEWPOINTS WILL DIP BACK INTO THE 50S TO AROUND 60F. UPPER FLOW
BECOMES MORE ZONAL AND MUCH STRONGER ACROSS THE NRN US THROUGH
SOUTHERN NEW ENGLAND LATE THIS WEEK RIGHT THROUGH NEXT WEEKEND.

TIMING OF INDIVIDUAL SFC/UPPER VORTICITY FEATURES AND ASSOCIATED LOW
LEVEL FRONTAL BOUNDARIES WILL BE DIFFICULT...SO MANY PERIODS CONTAIN
THE CHANCE FOR A FEW SHRA/TSRA.

BEST CHC FOR CONVECTION WILL BE LATE THUR THROUGH FRIDAY...AND AGAIN
LATE SAT/SUNDAY.

TEMPS FOR THE MID TO LATE WEEK WILL BE SEVERAL OR MORE DEG F ABOVE
NORMAL WITH MEAN...LAYER PWATS CLIMBING TO WELL ABOVE NORMAL /NEAR
1.5 INCHES/ THURSDAY AND FRIDAY.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
VFR CONDS WILL DOMINATE THROUGH 17-18Z TODAY BEFORE INCREASING
LOW LEVEL MOISTURE AND A DISTURBANCE ALOFT APPROACHING FROM THE
OHIO RIVER VALLEY LEAD TO SCT SHRA/ISOLD TSRA OVER THE AREA AFTER
18Z THIS AFTN...MAINLY ACROSS THE SOUTHERN AND WESTERN AIRFIELDS.
AREAS OF VSBY NR 5-6 SM IN HAZE ARE POSSIBLE THROUGH THE
DAY...MAINLY ACROSS SOUTHERN PA BASED ON ADVECTION OF LOW LVL
MOISTURE/HZ FROM OHIO VALLEY.

AREAS OF MVFR VSBYS EXPECTED TONIGHT IN FOG.

OUTLOOK...
TUE...TSRA LIKELY WITH COLD FROPA.
WED...VFR.
THUR..VFR...THEN PM TSRA POSSIBLE.
FRI...TSRA POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...DANGELO/LAMBERT
SHORT TERM...DANGELO
LONG TERM...LAMBERT/MARTIN
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, May 31, 3:02 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT MON MAY 31 2010

PAZ006-011-012-018-019-027-028-037-041-042-045-046-049>053-056>059-
063>066-011915-
POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-
MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
302 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-017-024>026-033>036-011915-
WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-FRANKLIN-
302 PM EDT MON MAY 31 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN
EXCESS OF ONE INCH PER HOUR...AND RELAY ANY INFORMATION REGARDING
FLOODING AND ROAD CLOSURES DUE TO HIGH WATER...TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

LAMBERT

In the hours before

Special weather statement, May 31, 1:45 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON MAY 31 2010

PAZ004-005-311845-
MCKEAN PA-WARREN PA-
145 PM EDT MON MAY 31 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND SOUTHERN
WARREN COUNTIES THROUGH 245 PM EDT...

AT 200 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ON A LINE
FROM FROM KANE TO WARREN TO 3 MILES NORTHEAST OF TITUSVILLE...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR
ENTERPRISE AROUND 200 PM...MARSHBURG AROUND 225 PM AND LEWIS RUN
AROUND 245 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446.

LAT...LON 4178 7961 4199 7854 4182 7839 4165 7882
      4162 7913 4163 7963

FORECASTER: LAMBERT
Special weather statement, May 31, 2:14 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT MON MAY 31 2010

PAZ033-034-311915-
BEDFORD PA-SOMERSET PA-
214 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 315 PM EDT...

AT 207 PM EDT...STRONG THUNDERSTORMS WAS NEAR FROSTBURG NORTHWEST TO
ADDISON...MOVING  TO THE NORTH NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THE STORMS. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THE THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THE STORMS WILL BE NEAR WELLERSBURG AROUND
225 PM...MEYERSDALE AROUND 230 PM...CALLIMONT AROUND 235
PM...GARRETT AROUND 240 PM AND BERLIN AROUND 300 PM.

THIS WILL IMPACT ROUTE 219.

LAT...LON 3971 7925 3973 7931 3982 7931 3997 7909
      3994 7876 3972 7873 3971 7876

FORECASTER: LAMBERT
Special weather statement, May 31, 2:18 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT MON MAY 31 2010

PAZ063-064-311915-
ADAMS PA-CUMBERLAND PA-
218 PM EDT MON MAY 31 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS AND SOUTH
CENTRAL CUMBERLAND COUNTIES THROUGH 315 PM EDT...

AT 216 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTH OF
CARLISLE...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING IN THE
VICINITY OF THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR PINE GROVE FURNACE
AROUND 230 PM AND MOUNT HOLLY SPRING AROUND 315 PM.

LAT...LON 3994 7731 4004 7739 4018 7719 4009 7711
      4007 7714 4006 7710 4005 7709

FORECASTER: LAMBERT
Special weather statement, May 31, 2:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON MAY 31 2010

PAZ066-311945-
LANCASTER PA-
259 PM EDT MON MAY 31 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...

AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOLLAND...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR TERRE HILL AROUND 310 PM...CHURCHTOWN
AROUND 320 PM AND ADAMSTOWN AROUND 345 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 287
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322.

LAT...LON 4011 7593 4004 7594 4000 7597 3999 7598
      4009 7611 4026 7606 4015 7589 4013 7589

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:14 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Clearfield, Elk, Franklin and 5 more14 hr
May 31, 1:45 PM EDTSpecial Weather StatementCTPMcKean, Warren60 min
May 31, 2:06 PM EDTSevere Thunderstorm WarningCTPMcKean54 min
May 31, 2:14 PM EDTSpecial Weather StatementCTPSomerset61 min
May 31, 2:18 PM EDTSpecial Weather StatementCTPCumberland57 min
May 31, 2:31 PM EDTSevere Thunderstorm WarningCTPWarren59 min
May 31, 2:54 PM EDTSevere Thunderstorm WarningCTPSomerset66 min
May 31, 2:59 PM EDTSpecial Weather StatementCTPLancaster46 min
May 31, 3:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
May 31, 3:43 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria62 min
May 31, 4:07 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
May 31, 4:11 PM EDTSevere Thunderstorm WarningCTPCambria64 min
May 31, 4:16 PM EDTSpecial Weather StatementCTPPotter89 min
May 31, 4:35 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
May 31, 4:39 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
May 31, 4:42 PM EDTSevere Thunderstorm WarningCTPCambria, Centre, Clearfield63 min
May 31, 4:47 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
May 31, 4:48 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter57 min
May 31, 4:55 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
May 31, 4:58 PM EDTSevere Thunderstorm WarningCTPLancaster62 min
May 31, 5:02 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
May 31, 5:11 PM EDTFlash Flood WarningCTPLancaster, York3 hr
May 31, 5:21 PM EDTSpecial Weather StatementCTPLebanon24 min
May 31, 5:23 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Potter52 min
May 31, 5:24 PM EDTSpecial Weather StatementCTPYork36 min
May 31, 5:44 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
May 31, 5:48 PM EDTFlash Flood WarningCTPLancaster, York3 hr
May 31, 5:54 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Potter66 min
May 31, 5:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York76 min
May 31, 6:01 PM EDTSpecial Weather StatementCTPYork29 min
May 31, 6:46 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon59 min
May 31, 6:58 PM EDTSpecial Weather StatementCTPYork32 min
May 31, 7:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York63 min

Nearby

Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.